Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounds for Hilbert coefficients
HTML articles powered by AMS MathViewer

by Jürgen Herzog and Xinxian Zheng PDF
Proc. Amer. Math. Soc. 137 (2009), 487-494 Request permission

Abstract:

We compute the Hilbert coefficients of a graded module with pure resolution and prove lower and upper bounds for these coefficients for arbitrary graded modules.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H15, 13D40, 13D02
  • Retrieve articles in all journals with MSC (2000): 13H15, 13D40, 13D02
Additional Information
  • Jürgen Herzog
  • Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
  • MR Author ID: 189999
  • Email: juergen.herzog@uni-essen.de
  • Xinxian Zheng
  • Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
  • Email: xinxian.zheng@uni-essen.de
  • Received by editor(s): June 4, 2007
  • Received by editor(s) in revised form: December 18, 2007, and January 28, 2008
  • Published electronically: August 26, 2008
  • Additional Notes: The second author is grateful for the financial support provided by DFG (Deutsche Forschungsgemeinschaft) during the preparation of this work
  • Communicated by: Bernd Ulrich
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 487-494
  • MSC (2000): Primary 13H15, 13D40, 13D02
  • DOI: https://doi.org/10.1090/S0002-9939-08-09551-8
  • MathSciNet review: 2448568